# SDR 2007FA0000961

- Difficulty date: July 18, 2007
- Submitted: October 31, 2007
- Operation: General aviation
- Aircraft: N650RS
- Make and model: Piper PA-31T
- Aircraft serial: 31T8020071
- Engine: Pwa PT6A60A
- System (JASC): 2140 · Heating System
- Part: Heater
- Part number: 1386725
- Condition: Leaking
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B, J
- Precautionary procedure: O

## Discrepancy

DURING OPERATION OF COMBUSTION HEATER, THE PILOT NOTED JET FUEL ODOR AND SMOKE IN CABIN.  HEATER OPERATION WAS TERMINATED, CABIN WAS VENTED.  EMERGENCY WAS DECLARED AND AIRCRAFT LANDED AT NEAREST AIRPORT WITHOUT INCIDENT.  UPON REMOVAL, A FUEL LEAK WAS NOTED AT COMBUSTION HEAD AND FUEL SOLENOID AREA.  HEATER WAS REPLACED WITH A SERVICEABLE UNIT.  (K)
